# SDR AALA20001826

- Difficulty date: October 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 44,695 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT CUSP CRACKED STR 1120.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-01 FIG 4.  (X)
